# SDR AALA20140513001

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 73,102 hours, 39,264 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 9937490501
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  INSTALLED LT HAND WING NR 4 INBD FORMER DOUBLER IAW WORK CARD 57-98-05 & EA MD80-57-034864.
